×
Welcome - Login and Forum Rules

Our forum is open to Registered Members to post. Please register for more forum features available to you. If you are an existing member please login and click on the category title to post. All content in this Forum, as well as the entire site, will be moderated. This means that anything written will not be posted right away but will first have to pass an approval process. This usually does not take more than 1 to 2 days if not sooner. Not everything that is written will be published on this site. We do not tolerate foul language or obscene imagery. Please keep this in mind when posting. Please limit the size of your post to 500 characters or less.

Am i?

  • Amber
  • Amber 's Avatar Topic Author
11 years 2 months ago #1 by Amber
Amber replied the topic: Re:Am i?
I took a pregnancy test and it was negative. So im going to take another one in a month or so.

Please Log in or Create an account to join the conversation.

  • tina
  • tina's Avatar Topic Author
11 years 2 months ago #2 by tina
tina replied the topic: Re:Am i?
go see a good doctor,,, ;)

Please Log in or Create an account to join the conversation.

  • Amber
  • Amber 's Avatar Topic Author
11 years 2 months ago #3 by Amber
Amber created the topic: Am i?
I'm eighteen. I just recently broke up with my boyfriend. I\"m on the depo shot first of all but i've heard of many poeple getting pregnant on it. My e told my parents that i thought i was pregnant and they wont even talk to me about it they just wisper to each other. They've told me they want to know how much i'm eating and thats it.
But the symptoms i'm having are breast tenderness, weight gain in my butt and stomach, my breasts are swollen, i'm constantly hungry, and i dont know if i have morning sickness. I mean i don't vomit but i do get a stomach ache, kind of like i've eatn too much candy and u get a stomach ache and i cant eat when i'm like that. I can't say if ive missed my period because the depo shot stops it so i ccant go by that. But also breast tenderness and weight gain are symptoms from using the depo shot. So i dont know. All my ex says is to just let him know. but my family wont do anything. I dont have my licence so i cant just go buy a test or sumthing.

Please Log in or Create an account to join the conversation.

Moderators: Dnash76sugMolly

standupgirl app

Translate Our Page

enes

StandUpGirl Login

Welcome to StandUpGirl